Hecke operators and distributing points on S2. II

A. Lubotzky, R. Phillips, P. Sarnak

Research output: Contribution to journalArticle

53 Scopus citations
Original languageEnglish (US)
Pages (from-to)401-420
Number of pages20
JournalCommunications on Pure and Applied Mathematics
Volume40
Issue number4
DOIs
StatePublished - Jul 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hecke operators and distributing points on S<sup>2</sup>. II'. Together they form a unique fingerprint.

  • Cite this